Research Repository

Items where Author is "Astill, S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Astill, S and Taylor, AMR (2018) 'Robust Tests for Deterministic Seasonality and Seasonal Mean Shifts.' The Econometrics Journal. ISSN 1368-4221

Astill, S and Harvey, DI and Leybourne, SJ and Taylor, AMR (2015) 'Robust and Powerful Tests for Nonlinear Deterministic Components.' Oxford Bulletin of Economics and Statistics, 77 (6). 780 - 799. ISSN 0305-9049

This list was generated on Wed Jan 23 00:33:13 2019 GMT.